MathSciNet Relay Station
MathSciNet bibliographic data
MR2311356 (2009d:35267) 35Q35 (35B45 35D05 76N10)
Tsuge, Naoki Global $L\sp \infty$ solutions of the compressible Euler equations with spherical symmetry. J. Math. Kyoto Univ. 46 (2006), no. 3, 457–524.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement